# SDR 20010612CW017

- Difficulty date: May 11, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Aircraft: N206TT
- Make and model: Cessna TU206G
- Aircraft serial: 020605283
- Aircraft time: 3,359 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Part number: 0411549
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,359 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT LOST LEFT BRAKE DURING TAXI.  INSPECTION REVEALED MASTER CYLINDER LOWER ATTACH BRACKETS BROKEN.
